Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Linear recurrences and uniform distribution


Author: Melvyn B. Nathanson
Journal: Proc. Amer. Math. Soc. 48 (1975), 289-291
MSC: Primary 10F40; Secondary 10A35
MathSciNet review: 0364124
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition is obtained for the uniform distribution modulo $ p$ of a sequence of integers satisfying a linear recurrence relation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10F40, 10A35

Retrieve articles in all journals with MSC: 10F40, 10A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0364124-5
PII: S 0002-9939(1975)0364124-5
Keywords: Uniform distribution, recurrence sequences, linear recurrences, Hasse principle
Article copyright: © Copyright 1975 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia